# SDR DXTA200601569

- Difficulty date: August 20, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605306
- Aircraft time: 3,676 hours, 2,940 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 99140471
- Part serial: 0374D
- Condition: Inoperative
- Location: Apu
- Part time: 2,526 hours, 2,940 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING POWER UP ON TAKEOFF ROLL, BOTH CREW MEMBERS NOTICED A LOUD AIR FLOW FROM THE VENTS AND REJECTED TAKEOFF.  APU BLEED AIR FLOW CONTROL VALVE REPLACED + TESTED SERVICEABLE IAW C-560XL MM CH 36-12-00.
